Volume 27, Number 2
Previous Issue Next Issue

Lusheng Wang & Zejia Wang

Commun. Math. Res., 27 (2011), pp. 97-104.

Preview Purchase PDF 3 906 Abstract

Peng Wang

Commun. Math. Res., 27 (2011), pp. 105-113.

Preview Purchase PDF 2 910 Abstract

Xinwei Su

Commun. Math. Res., 27 (2011), pp. 114-126.

Preview Purchase PDF 2 898 Abstract

Jizhu Nan & Jing Zhao

Commun. Math. Res., 27 (2011), pp. 127-138.

Preview Purchase PDF 2 867 Abstract

Zhishang Zhang, Qingcheng Zhang & Chunyue Wang

Commun. Math. Res., 27 (2011), pp. 139-146.

Preview Purchase PDF 3 897 Abstract

Jianglong Wu & Qingguo Liu

Commun. Math. Res., 27 (2011), pp. 147-155.

Preview Purchase PDF 2 897 Abstract

Rui Huang, Jingxue Yin & Liangwei Wang

Commun. Math. Res., 27 (2011), pp. 156-168.

Preview Purchase PDF 7 867 Abstract

Hui Wang & Dexue Zhang

Commun. Math. Res., 27 (2011), pp. 169-178.

Preview Purchase PDF 3 899 Abstract

Weixing Chen & Shuying Cui

Commun. Math. Res., 27 (2011), pp. 179-192.

Preview Purchase PDF 7 869 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard